Illinois, 2004Tornadoes and Flash Flooding in Illinois, April 20, 2004
April 20, 2004 · NWS LOT · 29 events in 7 counties and zones
13 tornado, 10 hail, 5 flash flood, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it; 5 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 8
- Injuries
- 7
- Property damage
- $5.1 million
- Crop damage
- None recorded
- Events
- 29
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before the first event at Apr 20, 1:50 PM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 20, 1:50 PM CST, 3 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO IL
250 PM CDT TUE APR 20 2004
.DISCUSSION...
ISENTROPICALLY INDUCED LIFT YIELDING RA WITH EMBEDDED LOW-
TOPPED, MOIST CONVECTION WILL BE ONGOING AT ZONE ISSUANCE TIME.
SFC WARM FRONT WILL PROPAGATE RAPIDLY NORTHWARD THIS EVENING.
THEREFORE, TEMPS ARE EXPECTED TO WARM OVERNIGHT WITH OCCASIONAL
TSRA/SHRA WITHIN THE WARM SECTOR. FOR TOMORROW...MILD HIGH TEMPS
SHOULD OCCUR BY 18Z WITH TEMPS FALLING IN THE AFTERNOON BEHIND
COLD FROPA. KEPT LOW CHANCE POPS ACROSS THE CWA WITH AFTERNOON
TSRA OVER THE IN ZONES.
AGREE WITH HPC CONCERNING THE GFS BEING TOO FAR NORTH WITH QPF
FOR THR AND THR NIGHT...HAVE GONE WITH A DRY FCST FOR THESE
PERIODS. I HAVE INTRODUCED POPS BEGINNING FRI NIGHT INTO SATURDAY
AS A STRONG S/WV TROUGH MOVES ACROSS THE PLAINS AND OVER THE
REGION. AS OF NOW THE CWA WOULD LIE TO THE NORTH OF THE SFC
LOW KEEPING THE REGION COOL FOR THE WEEKEND. ALL IN ALL, FEW
CHANGES WERE NEEDED TO THE INHERITED FCST AND IN GOOD ISC AND
NWP AGREEMENT.
05
&&
.AVIATION DISCUSSION REGARDING 18Z TAFS:
BAND OF SHOWERS RAPIDLY MOVING INTO TAF SITES AT 18Z. LTG FOR
TIME HAS ALL DROPPED OUT. DECIDED NOT TO CARRY ANY TS FOR
AFTERNOON. COULD BE A FEW REFIRE BUT FEW AND FAR BETWEEN AND JUST
A FLASH OR TWO. NO BIG DEAL. CONDS BECOMING MVFR CIGS/VIS AS SHRA
MOVE INTO DURING AFTERNOON AND AHEAD OF WRMFRONT. FROPA 02-04Z.
BEST CHANCE TS AGAIN AROUND 06-08Z AS BEST DYNAMICS COME INTO
PLAY AND WE WILL BE IN UNSTABLE WARM SECTOR. CLOUDS TO SCATTER
OUT DURING TOMORROW MORNING.
AF
&&
.LOT...WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LK MI...NONE.
Hazardous weather outlook, Apr 20, 3:00 PM CST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO IL
400 PM CDT TUE APR 20 2004
ILZ003>006-008-010>014-019>022-023-032-033-039-INZ001-002-010-011-
019-211100-
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DU PAGE-
COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE IN-PORTER-NEWTON-JASPER-BENTON-
400 PM CDT TUE APR 20 2004
THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR NORTH
CENTRAL AND NORTHEAST ILLINOIS...AND NORTHWEST INDIANA.
.DAY ONE... TONIGHT
NO SEVERE WEATHER IS EXPECTED. THUNDERSTORMS MAY SPREAD NORTHEAST
INTO NORTHERN ILLINOIS AND NORTHWEST INDIANA OVERNIGHT A COLD FRONT
PUSHES EAST ACROSS THE MISSISSIPPI RIVER. SOME OF THESE STORMS COULD
BE ACCOMPANIED BY STRONG WIND GUSTS.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR NORTHWEST INDIANA
WEDNESDAY AFTERNOON. THIS AREA IS GENERALLY EAST OF A GARY TO
CHAMPAIGN LINE AND ASSOCIATED WITH THE CONTINUED EAST MOVING COLD
FRONT.
THERE IS ANOTHER CHANCE OF THUNDERSTORMS IN NORTHWEST INDIANA
SATURDAY NIGHT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.
&&
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)
LMZ740>746-766-211100-
WINTHROP HARBOR TO WILMETTE HARBOR-WILMETTE HARBOR TO NORTHERLY
ISLAND-NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-MICHIGAN CITY TO
NEW BUFFALO-
400 PM CDT TUE APR 20 2004
THIS PORTION OF THE HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS
AND INDIANA WATERS OF LAKE MICHIGAN.
.DAY ONE... TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED OVERNIGHT.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
&&
NWS CHICAGO WEBPAGE: WWW.CRH.NOAA.GOV/LOT (LOWER CASE)
Event by event
13 tornado, 10 hail, 5 flash flood, 1 thunderstorm wind. Local standard time, as filed.
Tornado, La Salle
- When
- April 20, 4:53 PM CST to 5:09 PM CST
- Where
- La Salle County, 3 mi SW of Peru
- Rating
- F3
- Path length
- 9 mi
- Path width
- 250 yd
- Deaths
- 8 direct, 0 indirect
- Injuries
- 7 direct, 0 indirect
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.300, -89.183
The tornado entered LaSalle County from Putnam County, approximately 3 miles northeast of the town of Standard, producing F0 intensity damage in a wooded area southwest of Peru. As the tornado continued northeast, F2 intensity damage was done to several homes in a subdivision near the intersection of East 250th and 2569th Roads. Several roofs were blown off homes along with damage to external walls. Significant tree damage was done as well. Path width was estimated at 50 yards at this location. The tornado then continued northeast, crossing the Illinois River twice as it moved toward the town of Utica, downing a steel high tension tower on the north bank of the river, immediately west of Illinois 251. The tornado moved into the southwest side of Utica where it was F0 intensity. Homes along Washington Street only had tree and minor roof damage. A church steeple was damaged on Division between Johnson and Washington. Roofs and trees were more severely damaged on the south side of Johnson Street. The tornado rapidly increased to F3 intensity on the north side of Johnson Street where one home had its roof taken off and north walls blown out. A machinery building was completely destroyed on the south side of the canal and a semi-tractor trailer was blown into the canal. A large grain bin was blown across the canal and flattened. The tornado then moved north of the canal into the heart of town where several homes were severely damaged, garages were destroyed and brick buildings collapsed. Eight people died and seven were rescued from the basement of a turn of the century sandstone building at Clark and Church Streets. The tornado was approximately 250 yards wide at this point. On the east edge of the vortex along Mill Street, in downtown, buildings suffered damage to facades, roofs and windows. East of Mill Street there was damage to trees and minor roof damage. In the northeast section of town a mobile home was overturned on Grove, just east of Mill Street. The vortex crossed the railroad tracks and apparently dissipated on a steep bluff on the northeast side of town. At the top of the hill there were some trees and limbs down and some debris deposited. See Storm Data for Northwest and Central Illinois for results of Tornado Damage Survey for Putnam and Bureau Counties, IL
Hail, La Salle
- When
- April 20, 5:00 PM CST to 5:05 PM CST
- Where
- La Salle County, Peru
- Measured
- 2.5 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.333, -89.133
Reported by NWS cooperative observer.
Hail, La Salle
- When
- April 20, 5:03 PM CST to 5:08 PM CST
- Where
- La Salle County, Peru
- Measured
- 1 in hail
- Reported by
- NWS EMPLOYEE(OFF DUTY)
- Coordinates
- 41.333, -89.133
Tornado, La Salle
- When
- April 20, 5:10 PM CST to 5:27 PM CST
- Where
- La Salle County, 2 mi NE of Utica
- Rating
- F2
- Path length
- 9 mi
- Path width
- 400 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.350, -89.000
The tornado formed on the ridge northeast of Utica and moved across County Road 2803, west of 10th Street. A garage was destroyed and trees were damaged. The tornado became a wide multiple vortex tornado at this point. It caused damage to 2 homes, trees and outbuildings on Route 6, west of 11th Street. Part of the roof of a house was torn off. A storage building was damaged and a garage roof removed on 11th Street. A garage and grain bin were destroyed on County Road 2950. The tornado crossed I-80 at 12th Street damaging a building and flipping a semi-tractor trailer. The driver was not injured. North of I-80 a small satellite tornado formed behind the large parent tornado. It had a damage path 2 miles long and 5 to 20 yards wide. Its track was about 1/4 to 3/4 mile south of the main track. It caused no damage. The main tornado destroyed a machine shed on 13th Street and knocked down power poles. On 31st Street west of 14th big pine trees were snapped and a house suffered roof damage. A barn was destroyed on 14th north of 31st. On 32nd Street west of 15th, a two story house was hit. The top floor was mostly destroyed. A machine shed was destroyed on 16th between 32nd and 33rd. The tornado ended at 33rd and Route 23 where there was minor tree damage.
Tornado, La Salle
- When
- April 20, 5:33 PM CST to 5:36 PM CST
- Where
- La Salle County, 1 mi W of Wedron
- Rating
- F1
- Path length
- 1.5 mi
- Path width
- 30 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.433, -88.800
The tornado began in an open area west of town. It knocked over a camper at a house, snapped pine trees and blew over a shed. The tornado struck a detached garage, completely destroying it. Trees were also damaged.
Hail, La Salle
- When
- April 20, 5:37 PM CST to 5:42 PM CST
- Where
- La Salle County, 9 mi N of Ottawa
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.483, -88.850
Tornado, La Salle
- When
- April 20, 5:50 PM CST to 5:54 PM CST
- Where
- La Salle County, 1 mi S of Sheridan
- Rating
- F0
- Path length
- 2 mi
- Path width
- 20 yd
- Reported by
- STORM CHASER
- Coordinates
- 41.517, -88.683
The tornado was spotted by a storm chaser near the correctional facility south of Sheridan. It moved northeast causing only minor tree damage.
Tornado, Ford
- When
- April 20, 5:52 PM CST to 5:54 PM CST
- Where
- Ford County, 6 mi N of Piper City
- Rating
- F0
- Path length
- 0.5 mi
- Path width
- 20 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.833, -88.183
The tornado occurred briefly at a farm, damaging a grain bin and an outbuilding.
Tornado, Ford
- When
- April 20, 5:59 PM CST to 6:03 PM CST
- Where
- Ford County, 9 mi NNE of Piper City
- Rating
- F0
- Path length
- 2.5 mi
- Path width
- 20 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.867, -88.117
A weak tornado originated in Ford County 9 NNE of Piper City and moved into Iroquois County 10.5 NNE of Piper City. This tornado moved through open farm land. There was no damage. This data is for the portion of the tornado path in Ford County.
Tornado, Iroquois
- When
- April 20, 6:03 PM CST to 6:04 PM CST
- Where
- Iroquois County, 9 mi W of Ashkum
- Rating
- F0
- Path length
- 2.5 mi
- Path width
- 20 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 40.883, -88.117
A weak tornado originated in Ford County 9 NNE of Piper City and moved into Iroquois County 9 W of Ashkum or 10.5 NNE of Piper City. This tornado moved through open farm land. There was no damage. This data is for the portion of the tornado path in Iroquois County.
Tornado, Grundy
- When
- April 20, 6:10 PM CST to 6:14 PM CST
- Where
- Grundy County, 5 mi SW of Minooka
- Rating
- F0
- Path length
- 2 mi
- Path width
- 20 yd
- Property damage
- $76,000
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.400, -88.333
The tornado struck an industrial complex. A wastewater treatment building was destroyed, walls were blown out and structural beams were bent, at Tabler Road, south of Route 6. There was damage to overhead doors and an air handling unit was torn from a roof of a building on the east side of Tabler Road. Further east there was damage to walls and roof of an outbuilding. Antennas was blown down at the fire station on Route 6.
Tornado, Kankakee
- When
- April 20, 6:18 PM CST to 6:24 PM CST
- Where
- Kankakee County, 3 mi WNW of Hopkins Park
- Rating
- F2
- Path length
- 3 mi
- Path width
- 50 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.083, -87.617
The tornado began in an open field and moved north northeast along county road 11000 East, knocking down trees and limbs. The tornado intensified from County Road 2630 South to 2430 South where homes were damaged, a mobile home was destroyed and large trees were knocked down or damaged. The most intense damage occurred at a church where the roof was taken off and walls were pushed down. The tornado continued across a farm field knocking over 2 pivot irrigation systems. It ended near 1000 South where trees were damaged.
Flash Flood, Will
- When
- April 20, 6:35 PM CST to 7:05 PM CST
- Where
- Will County, Joliet
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.445, -87.979 (the zone’s center; the record gives no point)
Deep standing water at intersection of Black and Essington Rds.
Tornado, Kankakee
- When
- April 20, 6:35 PM CST to 6:47 PM CST
- Where
- Kankakee County, 7 mi SW of Kankakee
- Rating
- F1
- Path length
- 6 mi
- Path width
- 75 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.050, -87.950
The tornado formed just southwest of the intersection of County Roads 5000S and 3000W. Eyewitnesses stated there were multiple funnels aloft occasionally lowering at this point. The developing vortex continued northeast to cross 3000S just west of 1000W. A brick one story house was directly hit. The roof was torn off and scattered northeast in a field across the street. Numerous large trees were snapped or uprooted around the home. An empty corrugated grain bin was pushed into a tree. The tornado continued northeast to the Cognis chemical plant where the brick wall of a building fell outward. About 200 feet of chain link fence was torn up. Several cinder block buildings were damaged or destroyed in this complex just northeast of where the fence was taken out. The vortex moved across railroad tracks to tear up part of the corrugated metal roofs at the River Valley Metro building (city bus storage) and other nearby businesses. The final damage was at a farm at the corner of Rts 45/52 and River Road. A barn was destroyed as well as several large sheds. The vortex apparently lifted after that as it moved just west of Kankakee Community College to the Kankakee River. Areas of debris could be seen in the trees north of River Road but no tree damage was noted.
Hail, Kankakee
- When
- April 20, 6:40 PM CST to 6:45 PM CST
- Where
- Kankakee County, Bradley
- Measured
- 1.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.133, -87.867
Strong rotation also noted in clouds.
Thunderstorm Wind, Will
- When
- April 20, 6:45 PM CST
- Where
- Will County, Joliet
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.533, -88.100
Trees down on the west side of the city.
Tornado, Will
- When
- April 20, 6:45 PM CST to 6:48 PM CST
- Where
- Will County, 1 mi W of Joliet
- Rating
- F1
- Path length
- 1.6 mi
- Path width
- 250 yd
- Property damage
- $5.0 million
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.533, -88.117
The tornado swept out a path through a mainly residential section on the near west side of Joliet known as the "Cathedral Area". Initial damage was found near the intersection of Jefferson St. (U.S. route 52) and William Street. The damage path then continued northeastward to a point near the intersections of Ruby Street, Bluff Street, and the Des Plaines River. Most of the damage was of F-0 intensity, with extensive tree damage and very minor damage to structures. However there were three pockets of more substantial primary structural damage which consisted mainly of roofs being torn off residences and garages being totally demolished. In all, 10 residences were declared uninhabitable.
Flash Flood, Will
- When
- April 20, 6:55 PM CST to 7:30 PM CST
- Where
- Will County, Joliet
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.445, -87.979 (the zone’s center; the record gives no point)
Deep standing water at intersection of Larkin Rd. and Rt. 30.
Hail, Will
- When
- April 20, 6:56 PM CST to 7:01 PM CST
- Where
- Will County, Joliet
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.533, -88.100
Several vehicles damaged.
Hail, Will
- When
- April 20, 7:00 PM CST to 7:05 PM CST
- Where
- Will County, Plainfield
- Measured
- 0.88 in hail
- Reported by
- AMATEUR RADIO
- Coordinates
- 41.600, -88.200
Reported at Plainfield Central High School.
Flash Flood, Will
- When
- April 20, 7:00 PM CST to 7:30 PM CST
- Where
- Will County, Romeoville
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.445, -87.979 (the zone’s center; the record gives no point)
Street flooding reported in many areas in Romeoville.
Tornado, Kankakee
- When
- April 20, 7:03 PM CST to 7:08 PM CST
- Where
- Kankakee County, 1 mi SW of Grant Park
- Rating
- F0
- Path length
- 3 mi
- Path width
- 20 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.217, -87.667
This tornado began about 1 mile southwest of Grant Park in an open field where it was spotted by the fire department. It crossed Route 1 west of town damaging a fence. The tornado moved into town causing minor roof damage to a few homes. Part of the roof of the fire station was peeled off and a large tree fell in the yard behind the fire station. The tornado moved across an open field, then knocked down a large tree at 9000N and Route 1. There was also minor roof damage to a farm building northeast of the intersection.
Hail, Will
- When
- April 20, 7:05 PM CST to 7:10 PM CST
- Where
- Will County, Crest Hill
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 41.567, -88.150
Reported near intersection of Renwick Ave. and Weber Rd.
Tornado, Will
- When
- April 20, 7:18 PM CST to 7:20 PM CST
- Where
- Will County, 3 mi SE of Beecher
- Rating
- F0
- Path length
- 1.5 mi
- Path width
- 20 yd
- Reported by
- NWS STORM SURVEY
- Coordinates
- 41.317, -87.600
A weak tornado pulled shingles off two mobile homes near the corner of 319th and Yates. There was minor roof damage to a barn.
Hail, Cook
- When
- April 20, 7:25 PM CST to 7:30 PM CST
- Where
- Cook County, Hickory Hills
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.717, -87.817
Also, funnel cloud spotted over Moraine Valley Community College.
Flash Flood, Will
- When
- April 20, 7:45 PM CST to 8:00 PM CST
- Where
- Will County, Mokena
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.445, -87.979 (the zone’s center; the record gives no point)
Deep standing water at Wolf and LaPorte Rds.
Hail, Cook
- When
- April 20, 8:03 PM CST to 8:08 PM CST
- Where
- Cook County, 1 mi W of Oak Forest
- Measured
- 1 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 41.600, -87.767
Cicero and Rt. 6 in Oak Forest.
Hail, Cook
- When
- April 20, 8:05 PM CST to 8:10 PM CST
- Where
- Cook County, Oak Forest
- Measured
- 0.75 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.600, -87.750
Flash Flood, Will
- When
- April 20, 8:40 PM CST to 9:10 PM CST
- Where
- Will County, Lockport
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.445, -87.979 (the zone’s center; the record gives no point)
Near intersection of State Hwy 171 and New Ave. One half foot of standing water on road.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado in Illinois, April 20, 20045 injured · $8.0 million · F2 · 1 event
- Tornadoes and Hail in Indiana, April 20, 20049 injured · $5.8 million · F1 · 9 events
- Tornadoes and Hail in Illinois, April 20, 2004$315,000 · F1 · 10 events
- Tornadoes in Indiana, April 20, 2004$100,000 · F1 · 6 events
- Tornado in Iowa, April 20, 2004$30,000 · F1 · 1 event
- Tornado and Hail in Oklahoma, April 20, 2004$10,000 · F0 · 36 events
- Hail in Illinois, April 20, 2004$30,000 · 2.5 in hail · 1 event
- Hail and Damaging Winds in Oklahoma, April 20, 20041.75 in hail · 11 events
- Lightning Strike in Iowa, April 20, 2004$15,000 · 1 event
- Rip Current in Florida, April 20, 20041 injured · 1 event
- Tornadoes and Hail in Nebraska, April 20, 2004F0 · 7 events
- Heavy Snow in Utah, April 20 to 22, 2004$4,000 · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5390599, 5390782, 5390598, 5390600, 5390601, 5390597, 5390602, 5390603, 5390604, 5390682, 5390780, 5390686, 5390596, 5390683, 5390595, 5390594, 5390781, 5390511, 5390510, 5390508, 5390509, 5390684, 5390507, 5390685, 5390506, 5390505, 5390504, 5390503, 5390502.